Mohamed Houas, Khellaf Ould Melha

DOI Number
First page
Last page


In this paper, we have studied existence and uniqueness of solutions for a coupled system of multi-point boundary value problems for Hadamard fractional differential equations. By applying principle contraction and Shaefer's fixed point theorem new existence results have been obtained.


multi-point boundary value problems; Hadamard fractional differential equations; Shaefer's fixed point theorem.

Full Text:



bibitem {1}M. R. Ali, A.R. Hadhoud and H.M. Srivastava: textit{Solution of

fractional Volterra-Fredholm integro-differential equations under mixed

boundary conditions by using the HOBW method}. Advances in Difference

Equations. Article ID 115, (2019), 1-14.

bibitem {2}B. Ahmad, S.K. Ntouyas: textit{A fully Hadamard type integral

boundary value problem of a coupled system of fractional differential

equations}. Fract. Calc. Appl. Anal. 17(2), (2014), 348-360.

bibitem {3}A. Anber, S. Belarbi and Z. Dahmani: textit{New existence and

uniqueness results for fractional differential equations}. Analele Stiintifice

aleemph{ }Universitatii Ovidius Constanta Seria Matematica. Vol. 21(3),

(2013), 33-41.

bibitem {4}C.Z. Bai and J.X. Fang: textit{The existence of a positive

solution for a singular coupled system of nonlinear fractional differential

equations}. Applied Mathematics and Computation. 150(3), (2004) 611-621.

bibitem {5}D. Delbosco, L. Rodino: textit{Existence and uniqueness for a

nonlinear fractional differential equation}. J. Math. Anal. Appl. 204,

(4), (1996), 429-440.

bibitem {6}K. Diethelm, N.J. Ford: textit{Analysis of fractional

differential equations}. J. Math. Anal. Appl. 265(2), (2002), 229-248 .

bibitem {7}K. Diethelm, G. Walz: textit{Numerical solution of fraction order

differential equations by extrapolation}. Numer. Algorithms. 16(3), (1998), 231-253,

bibitem {8}M. Houas, Z. Dahmani, M. Benbachir: textit{New results for a

boundary value problem for differential equations of arbitrary order}.

International Journal of Modern Mathematical Sciences. 7(2), (2013), 195-211.

bibitem {9}M. Houas, Z. Dahmani: textit{New results for a coupled system of

fractional differential equations}. Facta Universitatis (NIS) Ser. Math.

Inform. 28(2),(2013), 133-150.

bibitem {10}M. Houas, Z. Dahmani: textit{New results for a system of two

fractional differential equations involving }$n$textit{ Caputo derivatives}.

Kragujevac J. Math. 38 (2014), 283--301.

bibitem {11}A.M.A. El-Sayed:textit{ Nonlinear functional differential

equations of arbitrary orders}. Nonlinear Anal. 33(2), (1998), 181-186.

bibitem {12}V. Gafiychuk, B. Datsko, and V. Meleshko: textit{Mathematical

modeling of time fractional reaction-diffusion systems}. Journal of

Computational and Applied Mathematics. 220(1-2), ( 2008), 215-225.

bibitem {13}A.A. Kilbas, H.M. Srivastava, J.J. Trujillo: textit{Theory and

applications of fractional differential equations}. emph{N}orth-Holland

Mathematics Studies, 204, Elsevier Science B.V. Amsterdam, 2006.

bibitem {14}V. Lakshmikantham, A.S. Vatsala: textit{Basic theory of

fractional differential equations}. Nonlinear Anal. 69(8), (2008), 2677-2682.

bibitem {15}J. Liang,Z. Liu, X. Wang: textit{Solvability for a couple system

of nonlinear fractional differential equations in a Banach space}. Fractional

Calculus and Applied Analysis. 16(1), (2013), 51-63.

bibitem {16}F. Mainardi, Fractional calculus: textit{Some basic problem in

continuum and statistical mechanics. Fractals and fractional calculus in

continuum mechanics}. Springer, Vienna. 1997.

bibitem {17}S.K. Ntouyas: textit{Existence results for first order boundary

value problems for fractional differential equations and inclusions with

fractional integral boundary conditions}. Journal of Fractional Calculus and

Applicationsemph{. }3(9),(2012), 1-14.

bibitem {18}I. Podlubny, I. Petras, B.M. Vinagre, P. O'leary, L. Dorcak:

textit{Analogue realizations of fractional-order controllers. Fractional

order calculus and its applications}. Nonlinear Dynam. 29(4),(2002), 281-296.

bibitem {19}M.U. Rehman ,R.A Khan and N.A Asif :textit{Three point boundary

value problems for nonlinear fractional differential equations}.emph{ }Acta

Mathematicaemph{ Scientia} 2011,31B(4), 1337-1346.

bibitem {20}H. M. Srivastava, A.M. A. El-Sayed and F. M. Gaafar: textit{A

class of nonlinear boundary value problems for an arbitrary fractional-order

differential equation with the Riemann-Stieltjes functional integral and

infinite-point boundary conditions}. Symmetry. 10(10), (2018), 1-13.

bibitem {21}X. Su: textit{Boundary value problem for a coupled system of

nonlinear fractional differential equations}. Applied Mathematics Letters.

(1),(2009, 64-69 .

bibitem {22}I. Tejado, B. M. Vinagre, O.E. Traver, J. Prieto-Arranz and C.

Nuevo-Gallardo: Back to basics: Meaning of the parameters of fractional order PID controllers. Mathematics.7(2019), Article ID 533, 1-10.

bibitem {23}J. Wang, H. Xiang, Z. Liu: textit{Positive solution to nonzero

boundary values problem for a coupled system of nonlinear fractional

differential equations}. International Journal of Differential Equations.

Article ID 186928, 12 pages, 2010.

bibitem {24}W. Yang: textit{Positive solutions for a coupled system of

nonlinear fractional differential equations with integral boundary

conditions}. Comput. Math. Appl. 63,(2012), 288-297.

bibitem {25}Y. Zhang, Z. Bai, T. Feng: textit{Existence results for a

coupled system of nonlinear fractional three-point boundary value problems at

resonance.} Comput. Math. Appl. 61,(2011) 1032-1047.

DOI: https://doi.org/10.22190/FUMI2003843H


  • There are currently no refbacks.

© University of Niš | Created on November, 2013
ISSN 0352-9665 (Print)
ISSN 2406-047X (Online)